# SDR AALA982090

- Difficulty date: November 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N886AA
- Make and model: Boeing 727223
- Aircraft serial: 21525
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 730
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 15L CRACKED AFT SIDE OF THE ICE LIGHT 730B PLUS 10 INCHES.  CUT OUT DAMAGED STRINGER END AND INSTALLED DOUBLER AND FILLER PER SRM 53-10-3 FIG 5 PAGE 12.  (M)
